# SDR DU4R2020120900058

- Difficulty date: December 9, 2020
- Submitted: December 9, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N221NV
- Make and model: Airbus A320-214
- Aircraft serial: 1288
- Aircraft time: 47,382 hours, 30,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FL FOUND AFT CARGO BAGGAGE DOOR OUTER SKIN AT FWD LOWER CORNER OF DOOR HAS 4 EA DENTS.  S/O 193115 N/R 22075.
